# SDR GTIA2024062938201

- Difficulty date: June 26, 2024
- Submitted: June 29, 2024
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 22,289 hours, 9,615 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Ecs
- Condition: Contaminated
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDENTS REPORTED DIRTY SOCK SMELL ON DECENT 10000FT. NO SMELL ON FLT DECK-PERFORMED REMOVAL OF CONTAMINATION OF THE ENVIROMENTAL CONTROL SYSTEM IAW AMM 21-00-00 OPS CHECK GOOD. NO DEFECTS NOTED AT THIS TIME A/C OK FOR CONTINUED SERVICE
